Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Testing a class of methods for solving minimization problems with simple bounds on the variables


Authors: Andrew R. Conn, Nicholas I. M. Gould and Philippe L. Toint
Journal: Math. Comp. 50 (1988), 399-430
MSC: Primary 65K05; Secondary 90C30
MathSciNet review: 929544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the results of a series of tests for a class of new methods of trust region type for solving the simple bound constrained minimization problem. The results are encouraging and lead us to believe that the methods will prove useful in solving large-scale problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65K05, 90C30

Retrieve articles in all journals with MSC: 65K05, 90C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0929544-3
PII: S 0025-5718(1988)0929544-3
Keywords: Trust regions, optimization with simple bounds, numerical results
Article copyright: © Copyright 1988 American Mathematical Society